Publications

Publications

by Joormann, Imke; Orlin, James B. and Pfetsch, Marc E.
Reference:
A characterization of irreducible infeasible subsystems in flow networks (Joormann, Imke; Orlin, James B. and Pfetsch, Marc E.), In Networks, volume 68, 2016.
Bibtex Entry:
@Article{JorOP16,
  author =	 {Joormann, Imke and Orlin, James B. and Pfetsch, Marc E.},
  title =	 {A characterization of irreducible infeasible subsystems in flow networks},
  journal =	 {Networks},
  doi =		 {10.1002/net.21686},
  volume =	 {68},
  number =	 {2},
  pages =	 {121--129},
  year =	 {2016}
}
Last change: 23.08.2019 16:11.